# SDR CA140226006

- Difficulty date: February 14, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 33,826 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 1734361450F
- Condition: Intermittent
- Location: Lt Nacelle
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, FLIGHT CREW TURNED ON THE LT INTAKE HEAT, WITHIN SECONDS THE LT FIRE LIGHT ILLUMINATED.  FLIGHT CREW SELECTED ANTIICE OFF AND THE FIRE LIGHT WENT OUT A FEW SECONDS LATER.  FLIGHT CREW LT ANTI-ICE OFF FOR THE REMAINER OF THE FLIGHT WITH NO FURTHER ISSUES.  FLIGHT CREW CARRIED OUT ADDITIONAL GROUND RUNS AND COULD NOT DUPLICATE THE FIRE LIGHT ON THE GROUND.  MAINTENANCE INSPECTED THE ENGINE, RELATED SYSTEM AND COULD NOT DUPLICATE THE FAULT.  THE FIRE DETECTOR JUST AFT OF THE ANTI-ICE MAIN PLUMBING LINES.  THE ONE AT THE 1200 O`CLOCK POSITION.  NO OTHER INDICATIONS HAVE BEEN NOTED ON THE GROUND OR IN THE AIR.
